# SDR SWIA2020091052449

- Difficulty date: August 20, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 14,845 hours, 8,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 90-91
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, PANEL SUPPORT ON THE RT INTERCOSTAL CORRODED AS MARKED FR 90-91.  C-CHECK RO 9/6/2020.  REMOVED AND REPLACED CORRODED PANEL SUPPORT ON THE RT INTERCOSTAL AT FR 90-91 AND APPLIED TOPCOAT, REF SRM.
